# SDR TWAA9907902

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Damaged
- Location: Bs 190-210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND REPAIR ON FLOOR MEMBRANE BETWEEN STA 190 TO 210, LBL O IN TO 22 IN, WAS COMING LOOSE AND HAD POPPED RIVETS INSTALLED.  REPLACED MEMBRANE PER SPM 6-70-01, 775T3 30 PER ORIGINAL SAMPLE.
